# SDR 97ZZZX915

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 350A32106320
- Condition: Misfit
- Location: Epicyclic
- Component: 350A32011000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW GASKET FROM MFG DOES NOT FIT PROPERLY.  SUBMITTER STATED THESE PARTS WHEN RECEIVED FROM A.E.C. ARE TOO SMALL IN DIAMETER TO CORRECTLY FIT.  AMER EUROCOPTER SAYS TO SOAK THE GASKET OR TO TEAR THE OUTSIDE PART OF THE BOLT HOLES TO MAKE IT FIT.  AFTER TRYING TO GET THE GASKET TO SWELL BY SOAKING, THE GASKET STILL TORE.  AMER EUROCOPTER IS AWARE OF THIS PROBLEM, BUT AS OF LAST PHONE CALL HAS NOT DEVELOPED CORRECTION TO THE PROBLEM OF BAD FITTING GASKETS.
